Associating a numerical semigroup to the triangle-free configurations
Klara Stokes Maria Bras-Amorós
Advances in Mathematics of Communications 2011, 5(2): 351-371 doi: 10.3934/amc.2011.5.351
It is proved that a numerical semigroup can be associated to the triangle-free $(r,k)$-configurations, and some results on existence are deduced. For example it is proved that for any $r,k\geq 2$ there exists infinitely many $(r,k)$-configurations. Most proofs are given from a graph theoretical point of view, in the sense that the configurations are represented by their incidence graphs. An application to private information retrieval is described.
keywords: combinatorial configuration numerical semigroup. Block design girth partial linear space

Year of publication

Related Authors

Related Keywords

[Back to Top]